Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 53, NWS Midland/Odessa, TX

October 7, 2015Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 7, 2015, 6:22 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2015, 6:22 PM MDT (00:22 UTC)
Expired
Oct 8, 2015, 12:15 AM MDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 167 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WGUS54 KMAF 080022
FFWMAF
NMC015-TXC109-080615-
/O.NEW.KMAF.FF.W.0053.151008T0022Z-151008T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
722 PM CDT WED OCT 7 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN EDDY COUNTY IN SOUTHEASTERN NEW MEXICO...
  NORTHERN CULBERSON COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 115 AM CDT/1215 AM MDT/
    
* AT 715 PM CDT/615 PM MDT/...TRAINED WEATHER SPOTTERS REPORTED
  FLASH FLOODING OF LAST CHANCE ARROYO AND UP TO A FOOT OF WATER
  RUNNING OVER HIGHWAY 137. DOPPLER RADAR HAS INDICATED UP TO TWO
  INCHES OF RAIN HAS ALREADY FALLEN IN THE LAST TWO HOURS WITH
  ADDITIONAL RAINFALL POSSIBLE TONIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  QUEEN...WHITES CITY...CARLSBAD CAVERNS NATIONAL PARK AND LINCOLN
  NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3239 10485 3239 10434 3200 10434 3200 10485

$$

AHASIC
1 follow-up statement
656 
WGUS74 KMAF 080524
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1224 AM CDT THU OCT 8 2015

NMC015-TXC109-080615-
/O.CON.KMAF.FF.W.0053.000000T0000Z-151008T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY NM-CULBERSON TX-
1224 AM CDT THU OCT 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT/1215 AM
MDT/ FOR SOUTHWESTERN EDDY AND NORTHERN CULBERSON COUNTIES...

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
QUEEN...WHITES CITY...CARLSBAD CAVERNS NATIONAL PARK AND LINCOLN
NATIONAL FOREST.

FLOODING IS OCCURRING ALONG DARK CANYON DRAW. THIS INCLUDES ALL LOW
WATER CROSSINGS ALONG DARK CANYON DRAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3239 10485 3239 10434 3200 10434 3200 10485

$$

29

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 5:36 PM MDT, 46 minutes earlier.

Area forecast discussion, Oct 7, 5:36 PM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
636 PM CDT WED OCT 7 2015

.DISCUSSION...
See 00Z aviation discussion below.

&&

.AVIATION...
Strong to severe TS is moving into SE NM and W TX this evening but
should be diminishing in strength shortly with the loss of daytime
heating. More showers and storms will develop through the
remainder of the TAF period with variable gusty winds and heavy
rain the main threat. MVFR/IFR conditions expected a few hours
either side of 12Z as well as in any of the heavier showers/storms.

Hennig

&&

.PREV DISCUSSION... /issued 249 PM CDT WED OCT 7 2015/

DISCUSSION...
The main focus for the forecast package will continue to be the
potential for flooding/flash flooding across many areas over the
next couple of days... A Flash Flood remains for the western half of
the CWA Wednesday.

An upper low, currently located over southeast AZ, will continue its
slow progression E/SE today, overspreading large scale forcing for
ascent across the region through at least Thursday. Yesterday, a few
thunderstorms affected western zones as well as the Davis Mountain
regions during the afternoon/evening hours. Some of the storms were
heavy rain producers and as a result, the Rio Grande River at
Candelaria briefly rose above flood stage late last night. This may
be the beginning of what is to come over the next few days.

Will begin to see an uptick in showers and thunderstorms this
afternoon and tonight, particularly across SE NM, Upper Trans Pecos
and south through the Marfa Plateau and Rio Grande Valley. Similar
to yesterday, some storms could be severe through the evening hours
generally across the Van Horn and the Hwy 54 corridor/Rio Grande
Valley regions. A Severe Thunderstorm Watch is in effect for these
areas through 08/02Z. Regardless, heavy rainfall will continue to be
the main threat with 1-3" of rainfall possible across these areas
through Thursday morning. Flooding/flash flooding is expected
especially across urban areas and where soils are already saturated.
The axis of heaviest rain looks to shift south and east toward the
southern Permian Basin, Lower Trans Pecos and Big Bend regions
Thursday into Thursday night but depending on the exact placement of
the upper low, could see main precip area shift even farther south
for this time period. For now, will continue likely PoPs across
these areas. Potential impacts today through Friday may include;
flooded urban roadways and rural low water crossings, flooding of
low flowing arroyos/creeks and potentially rivers, including those
in SE NM. Reduced visibility in short distances may impact airports
and auto travel.

Friday, the upper low begins to retrograde west and rain chances
will shift south and decrease throughout the day. Clearing skies and
Drier weather expected this weekend and into the beginning of next
work week with the return of upper ridging. Below normal high
temperatures expected through Saturday due to rain/cloud cover then
temperatures are expected to rebound to above normal readings next
week.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
     of Eddy County...Northern Lea County...Southeast Plains/BLM
     Roswell/LNZ...Southern Lea County.

TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
     ZONES... Andrews...Big Bend Area...Crane...Davis/Apache
     Mountains Area...Dawson...Ector...Gaines...Glasscock...
     Guadalupe Mountains...Loving...Marfa Plateau...Martin...
     Midland...Pecos...Presidio Valley...Reagan...Reeves County
     and Upper Trans Pecos...Terrell...Upton...Van Horn and
     Highway 54 Corridor...Ward...Winkler.

&&

10
Hazardous weather outlook, Oct 7, 1:23 PM MDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
223 PM CDT WED OCT 7 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
223 PM CDT WED OCT 7 2015 /123 PM MDT WED OCT 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CULBERSON...JEFF
DAVIS...AND PRESIDIO COUNTIES UNTIL 9 PM CDT...

THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND TONIGHT...MAINLY
OVER SOUTHEAST NEW MEXICO...AND SOUTH TO THE DAVIS AND APACHE
MOUNTAINS...WITH SEVERE THUNDERSTORMS POSSIBLE. STORMS THAT
BECOME SEVERE WILL BE ACCOMPANIED BY LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH HEAVY RAINFALL WILL BE THE MAIN THREAT WITH ANY
STORMS THAT DEVELOP...  ESPECIALLY ACROSS WESTERN PORTIONS OF THE
AREA.  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE
PERMIAN BASIN AS WELL AS SOUTHEAST NEW MEXICO AND ALL LOCATIONS
ALONG AND WEST OF THE PECOS RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES REMAIN HIGH THURSDAY...WITH THE FLASH FLOOD WATCH
IN EFFECT THROUGH THURSDAY EVENING FOR STORM TOTAL RAINFALL AMOUNTS
OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RAIN
CHANCES WILL LINGER FRIDAY...CONTINUING THE THREAT FOR HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING ALONG
AND WEST OF A CARLSBAD TO ALPINE LINE. ALSO...DECISION MAKERS
SHOULD BEGIN STRATEGIC PREPARATIONS FOR POSSIBILITY OF FLOODING OF
URBAN AND RURAL ROADS...ARROYOS...AND OTHER LARGER TRIBUTARIES.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 7, 4:57 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
557 PM CDT WED OCT 7 2015

TXZ058-059-067-072345-
REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-LOVING TX-
557 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARD...SOUTH CENTRAL
LOVING AND NORTHWESTERN REEVES COUNTIES UNTIL 645 PM CDT...

AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF TOYAH...OR 21 MILES SOUTHWEST OF MENTONE...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MENTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 3137 10391 3154 10404 3185 10365 3151 10337
TIME...MOT...LOC 2257Z 246DEG 20KT 3151 10388

29
Special weather statement, Oct 7, 5:02 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
602 PM CDT WED OCT 7 2015

NMZ027-028-TXZ058-258-072345-
GUADALUPE MOUNTAINS OF EDDY COUNTY NM-EDDY COUNTY PLAINS NM-
GUADALUPE MOUNTAINS TX-REEVES COUNTY AND UPPER TRANS PECOS TX-
602 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDDY AND NORTH
CENTRAL CULBERSON COUNTIES UNTIL 645 PM CDT/545 PM MDT/...

AT 602 PM CDT/502 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF CARLSBAD CAVERNS NATIONAL PARK...OR 18
MILES EAST OF PINE SPRINGS...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITES CITY...CARLSBAD CAVERNS NATIONAL PARK AND LINCOLN NATIONAL
FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT/800 PM
MDT/ FOR SOUTHEASTERN NEW MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3192 10437 3191 10458 3232 10473 3235 10437
TIME...MOT...LOC 2302Z 175DEG 21KT 3198 10452

AHASIC
Local storm report, Oct 7, 5:21 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
621 PM CDT WED OCT 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     2 N COYANOSA            31.27N 103.07W
10/07/2015  M72 MPH          PECOS              TX   MESONET

            FROM THE WEST TEXAS MESONET

&&

CMR
Local storm report, Oct 7, 5:35 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
635 PM CDT WED OCT 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             15 W CARLSBAD           32.40N 104.49W
10/07/2015  M1.75 INCH       EDDY               NM   CO-OP OBSERVER

            DARK CANYON ROAD, NICKEL AND A FEW GOLF BALL SIZE HAIL
            WITH 1.05 INCHES RAIN ABOUT 30 MINUTES.

&&

CMR
Special weather statement, Oct 7, 5:37 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT WED OCT 7 2015

TXZ081-080030-
BIG BEND AREA TX-
637 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREWSTER COUNTY
UNTIL 730 PM CDT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHEAST OF CASTOLON...OR 17 MILES SOUTH OF CHISOS BASIN...
MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PANTHER JUNCTION...CHISOS BASIN...CASTOLON AND BIG BEND NATIONAL
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 2899 10327 2898 10328 2903 10331 2902 10334
      2904 10333 2902 10336 2904 10343 2916 10355
      2918 10368 2950 10280 2945 10283 2940 10281
      2936 10285 2935 10288 2926 10291 2922 10287
      2917 10300 2910 10303 2906 10310 2898 10312
TIME...MOT...LOC 2337Z 256DEG 27KT 2901 10331

29
Special weather statement, Oct 7, 6:17 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
717 PM CDT WED OCT 7 2015

TXZ061-067-068-080100-
ECTOR TX-WARD TX-CRANE TX-
717 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WINKLER...SOUTHERN
ECTOR...NORTHEASTERN WARD...NORTHWESTERN UPTON AND CRANE COUNTIES
UNTIL 800 PM CDT...

AT 716 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TUBBS CORNER...OR 15 MILES SOUTHEAST OF MONAHANS...MOVING NORTHEAST
AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONAHANS...WEST ODESSA...MONAHANS SANDHILLS STATE PARK...PENWELL...
PLEASANT FARMS...MONAHANS SAND HILLS STATE PARK...ROY HURD MEMORIAL
AIRPORT...TUBBS CORNER AND THORNTONVILLE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 77 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3165 10232 3146 10232 3133 10267 3156 10297
      3165 10285 3165 10280 3169 10280 3189 10253
      3166 10230
TIME...MOT...LOC 0016Z 233DEG 21KT 3145 10267

29

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:18 PM MDTAreal Flood AdvisoryMAFEddy, Lea3 hr
Oct 7, 10:03 PM MDTFlash Flood WarningMAFEddy, Lea6 hr
Oct 8, 4:50 AM MDTAreal Flood AdvisoryMAFLea3 hr
Oct 8, 8:13 AM MDTRiver Flood WarningMAFEddy18 hr
Oct 7, 6:17 PM MDTSpecial Weather StatementMAFCrane, Ector43 min
Oct 7, 6:48 PM MDTSpecial Weather StatementMAFCulberson27 min
Oct 7, 6:50 PM MDTSpecial Weather StatementMAFJeff Davis40 min
Oct 7, 6:58 PM MDTSpecial Weather StatementMAFMidland47 min
Oct 7, 7:22 PM MDTRiver Flood WarningMAFPresidio72 hr
Oct 7, 7:37 PM MDTSpecial Weather StatementMAFBrewster38 min
Oct 7, 7:38 PM MDTSevere Thunderstorm WarningMAFJeff Davis, Reeves52 min
Oct 7, 8:16 PM MDTSpecial Weather StatementMAFBrewster44 min
Oct 7, 8:36 PM MDTSpecial Weather StatementMAFLoving, Reeves39 min
Oct 7, 8:37 PM MDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves3 hr
Oct 7, 9:25 PM MDTFlash Flood WarningMAFLoving, Reeves, Ward6 hr
Oct 7, 9:37 PM MDTSpecial Weather StatementMAF38 min
Oct 7, 10:31 PM MDTFlash Flood WarningMAFWard, Winkler6 hr
Oct 7, 10:32 PM MDTSpecial Weather StatementMAFJeff Davis43 min
Oct 7, 11:18 PM MDTAreal Flood AdvisoryMAFAndrews, Ector, Gaines3 hr
Oct 8, 12:19 AM MDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis41 min
Oct 8, 1:38 AM MDTSpecial Weather StatementMAF67 min
Oct 8, 1:39 AM MDTAreal Flood AdvisoryMAFAndrews, Dawson, Gaines, Martin3 hr
Oct 8, 1:41 AM MDTAreal Flood AdvisoryMAFCrane, Ector, Midland3 hr
Oct 8, 3:19 AM MDTAreal Flood AdvisoryMAFLoving, Pecos, Reeves, Ward, Winkler4 hr
Oct 8, 4:03 AM MDTAreal Flood AdvisoryMAFBorden, Dawson, Glasscock, Howard, Martin, Midland and 2 more3 hr
Oct 8, 4:29 AM MDTAreal Flood AdvisoryMAFCulberson, Jeff Davis, Presidio, Reeves3 hr
Oct 8, 5:24 AM MDTAreal Flood AdvisoryMAFAndrews, Crane, Ector, Ward, Winkler3 hr
Oct 8, 5:40 AM MDTAreal Flood AdvisoryMAFPecos3 hr
Oct 8, 5:41 AM MDTFlash Flood WarningMAFJeff Davis, Presidio4 hr
Oct 8, 6:49 AM MDTSpecial Weather StatementMAFCrane26 min
Oct 8, 7:16 AM MDTAreal Flood AdvisoryMAFBrewster3 hr
Oct 8, 7:21 AM MDTSpecial Weather StatementMAFCrane39 min
Oct 8, 7:42 AM MDTFlash Flood WarningMAFBrewster, Pecos3 hr
Oct 8, 8:20 AM MDTFlash Flood WarningMAFJeff Davis, Pecos, Reeves4 hr
Oct 8, 9:43 AM MDTFlash Flood WarningMAFCulberson, Jeff Davis, Presidio6 hr
Oct 8, 9:50 AM MDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Upton3 hr
Oct 8, 10:08 AM MDTAreal Flood AdvisoryMAFCrane, Pecos, Upton, Ward112 min
Oct 8, 10:33 AM MDTAreal Flood AdvisoryMAFReagan, Upton3 hr
Oct 8, 10:59 AM MDTFlash Flood WarningMAFEctor, Midland4 hr
Oct 8, 11:10 AM MDTFlash Flood WarningMAFUpton4 hr
Oct 8, 11:41 AM MDTSpecial Weather StatementMAFMidland64 min
Oct 8, 11:58 AM MDTAreal Flood AdvisoryMAFMartin3 hr
Oct 8, 12:23 PM MDTAreal Flood AdvisoryMAFGlasscock3 hr
Oct 8, 1:38 PM MDTSpecial Weather StatementMAFTerrell52 min
Oct 8, 2:18 PM MDTAreal Flood AdvisoryMAFReagan3 hr
Oct 8, 2:20 PM MDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry4 hr
Oct 8, 3:36 PM MDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Oct 8, 3:36 PM MDTSpecial Weather StatementMAFBrewster39 min
Oct 8, 3:50 PM MDTRiver Flood WarningMAFPresidio23 hr
Oct 8, 4:06 PM MDTSpecial Weather StatementMAF39 min
Oct 8, 4:22 PM MDTAreal Flood AdvisoryMAFBrewster, Presidio3 hr
Oct 8, 5:19 PM MDTRiver Flood WarningMAFBrewster43 hr
Oct 8, 5:19 PM MDTRiver Flood WarningMAFBrewster19 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.